# SDR DALA2024052305474

- Difficulty date: May 19, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 81,988 hours, 31,938 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2R ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHT INOP. CORRECTIVE ACTION: R/R 2R DOOR S10221 PROX SENSOR PER B757 AMM 25-66. OPS CHK GOOD.
